# SDR ASAA2023041142804

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 3,096 hours, 879 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD OVERHEAT ILLUMINATED ON THE GROUND DURING PRE-FLIGHT. RAN QRH LIGHT EXTINGUISHED. GROUNDED - YES. DUE TO HISTORY- SELECTED WHCU M323 TO OVERRIDE, REF B737-9 AMM 30-41-11. RT FWD (R-1) WINDOW HEAT OPS NORMAL, REF AMM 30-41-00, OK FOR SERVICE.
